# SDR SWIA2019122747401

- Difficulty date: November 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: 22850080108
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH ENGINE COWL PANEL 442AT AFT RUB STRIP CHAFED THROUGH.       (C-CHECK)   RO:12/24/2019 R/H ENGINE FAN COWL 442AT'S AFT EDGE STRIP HAS BEEN REMOVED AND REPLACED PER BOMBARDIER CMM
